# SDR SWAA2024080620941

- Difficulty date: July 31, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT BATTERY PACK M1695 WILL NOT CHARGE FOUND EMERGENCY EXIT LIGHT BATTERY PACK M1676 WILL NOT CHARGE<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1676 IAW AMM 33-51-06-960-802 PER DISCRIPTION. OPS CHECK GOOD;[02] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1676 IAW AMM 33-51-06-960-802 PER DISCRIPTION. OPS CHECK GOOD  ATAG WN46642;[03] VERIFIED ITEM 1 AND 2  AUDIT C/W
